Why have I experienced muscle atrophy twice after two different flu shots? The first was in my upper arm and the
second one was in my buttocks. These shots were given several years apart. Also, they have only happened when I
had my primary care physician's office give the shot. Other years I have not experienced muscle atrophy after getting a flu shot. ( I get a flu shot every year.) The atrophy in my arm went away after a few years. The one in my buttocks has been there over a year with no sign of "filling in". Is there something I should do to encourage my muscle to fill in?
I had a reaction to the H1N1 shot (I'm posting on the tingling after swine flu vaccine forum) and I would say that I would never have a vaccine again. You might want to consider that too since you've had muscle atrophy twice now after flu shots. Have you ever found out what was in the vaccines? Sounds like your body doesn't like something that's in them.
I'm not sure if you can get the answers here what to do with muscle atrophy, except for exercising. Have you asked your doctor or a naturopathic physician?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.